ADD Forums - Attention Deficit Hyperactivity Disorder Support and Information Resources Community  

Go Back   ADD Forums - Attention Deficit Hyperactivity Disorder Support and Information Resources Community > TREATMENT & MANAGEMENT > Medications > Vyvanse
Register Blogs FAQ Chat Members List Calendar Donate Gallery Arcade Mark Forums Read

Vyvanse (lisdexamfetamine dimesylate)

Reply
 
Thread Tools Display Modes
  #1  
Old 02-10-09, 07:30 PM
DisturbiA DisturbiA is offline
Newbie
 

Join Date: Feb 2009
Location: California
Posts: 3
Thanks: 0
Thanked 0 Times in 0 Posts
DisturbiA is on a distinguished road
Euphoria on Vyvanse

I just started taking vyvanse today, and about an hour and a half after taking my dose, I started feeling this sense of euphoria. My face feels all flushed, and I just feel good... is this normal? and is this something that's gonna wear off? i love this feeling, and I was able to focus on my reading assignment, and finish it! but I'm just curious if this will stop, and if that stops, are the productive effects of the medication going to diminish?
Reply With Quote
  #2  
Old 02-10-09, 09:51 PM
spunkysmum's Avatar
spunkysmum spunkysmum is offline
Moderately Neato
 

Join Date: Nov 2006
Location: Northeast Iowa, USA
Posts: 3,029
Thanks: 3,937
Thanked 2,647 Times in 1,428 Posts
spunkysmum has a reputation beyond reputespunkysmum has a reputation beyond reputespunkysmum has a reputation beyond reputespunkysmum has a reputation beyond reputespunkysmum has a reputation beyond reputespunkysmum has a reputation beyond reputespunkysmum has a reputation beyond reputespunkysmum has a reputation beyond reputespunkysmum has a reputation beyond reputespunkysmum has a reputation beyond reputespunkysmum has a reputation beyond repute
Re: Euphoria on Vyvanse

From what I've heard, the euphoria can become less noticeable over time without the effectiveness of meds wearing off. Not too familiar with Vyvanse in particular, though.

Have you checked the Vyvanse forum here?
Reply With Quote
  #3  
Old 02-11-09, 05:06 PM
ilostmybeer ilostmybeer is offline
Member
 

Join Date: Jan 2009
Location: Charlotte, NC
Posts: 98
Thanks: 10
Thanked 28 Times in 20 Posts
ilostmybeer will become famous soon enough
Re: Euphoria on Vyvanse

Yes, I experience that, I slight euphoria. I am very social and creative when I am on it.

But

After a month or so, I am realizing I have been mistaken the creativity and enhanced sociability as helping my ADD. I have been able to focus a little better, but according to my doc, he had expected a different analysis from me.

So I am going to twice a day with a Welbutrin Kicker. I will post a seperate thread on that, since I start tomorrow.
__________________
Getting my ADD under control helped my start my own small business technology company. Check me out at www.tech-eez.com
Reply With Quote
Sponsored Links
Reply

Bookmarks


Currently Active Users Viewing This Thread: 1 (0 members and 1 guests)
 
Thread Tools
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is On
Forum Jump

Similar Threads
Thread Thread Starter Forum Replies Last Post
Vyvanse - My Life Changing Perspective OtownMan68 Vyvanse 26 09-28-13 04:51 PM
Vyvanse = Adderall CaptainADHD Vyvanse 12 10-27-11 01:51 PM
vyvanse 70mg vs. corepharma adderall 2x20mg IR paravis Vyvanse 15 03-24-11 10:42 PM
I've just started Vyvanse 2 weeks ago...here's my story. gdmathe Vyvanse 21 01-14-11 05:35 AM
Need help...Vyvanse to Dex! streetsk8er794 Vyvanse 4 09-08-10 06:28 PM


All times are GMT -4. The time now is 09:22 AM.


Powered by vBulletin® Version 3.7.4
Copyright ©2000 - 2014, Jelsoft Enterprises Ltd.
(c) 2003 - 2014 ADD Forums